# SDR SWAA2016071253713

- Difficulty date: June 9, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 67,788 hours, 54,152 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 654948830
- Condition: Cracked
- Location: Rt Wing Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT MAIN LANDING GEAR FITTING CRACKED.  REPAIRED THE FITTING IAW ER AND EA.
